# SDR DXTA200702693

- Difficulty date: December 19, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 5,303 hours, 4,165 cycles
- Engine: Pwa PW545A
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Check Valve
- Part number: 99121943
- Part serial: 06841
- Condition: Bypassing
- Location: Aft Service Bay
- Part time: 1,107 hours, 909 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(LO HYD FLOW RT) ANNUNCIATOR ILLUMINATED ON TAKEOFF ROLL AT 40 KNOTS. NO SECONDARY INDICATIONS. ABORTED TAKEOFF.  REMOVED AND REPLACED R/H LO HYD. FLOW CHECK VALVE WITH A NEW UNIT.  PERFORMED OPS TEST. CHECKED SATISFACTORY NO LEAKS NOTED. I.AW. CE-560XL M.M. CHAPTER 29-11-04.
